MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP

LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number C12059
Medical Device Problem Codes Difficult to Remove (1528); Improper or Incorrect Procedure or Method (2017); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Information from the field stated that the pressurewire was used with a guiding catheter smaller than 6f.The pressurewire instructions for use (ifu) directs the user to use the pressurewire guidewire in conjunction with a 6f (2 mm diameter) guiding catheter.In this case, it could not be determined if using a smaller sized guiding catheter caused or contributed to the reported difficulties.Based on the information received, the investigation determined that the reported difficulty to advance and difficulty to remove from the patient appear to be related to operational context.In this case, it is likely that the patient¿s anatomical conditions, or the conditions of the guidewire being employed, caused the reported difficulty to advance and remove the catheter from the patient.It could not be determined if using a smaller sized guiding catheter caused or contributed to the reported difficulties.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the pressurewire x wireless device was intended to be used in a left anterior descending artery (lad) lesion.It was noted a less than 6f sheath was used.During advancement, the device did not advance smoothly when pushed, and resistance was noted during withdrawal.The device was removed from the patient, and the procedure was completed with another pressurewire x device.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
PRESSUREWIRE¿
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25117004
Report Number2024168-2026-01878
Device Sequence Number10249557
Product Code DXO
UDI-Device Identifier05415067025715
UDI-Public(01)05415067025715(17)270930(10)51028G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC12059
Device Catalogue NumberC12059
Device Lot Number51028G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown